# SDR QXEA2009061600450

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 13,731 hours, 13,290 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX - ON TAKEOFF AT 100 KIAS MASTER WARNING FUSELAGE DOORS, ABORTED TAKEOFF.  ON E/A CHECKLIST R2 DOOR SHOWED UNSECURE.  DURING DISCUSSION WITH F/A, F/A STATED; CHECKED THE R2 DOOR AND THE HANDLE MOVED A SLIGHT AMOUNT.  AFTER THIS DOOR ANNUNCIATOR SECURE (GREEN).  PERFORMED OPERATIONAL TEST OF AFT SERVICE DOOR IAW Q-400 AMM TASK 52-41-00-710-801.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.  NO PARTS REPLACED.
